Alert archive / California / Flash Flood Warnings in 2008

Flash Flood Warning 39, NWS Los Angeles, CA

December 15, 2008Santa Barbara County, California

NWS Los Angeles, CA issued this flash flood warning at Dec 15, 2008, 12:21 AM PST for Santa Barbara County, California. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 15, 2008, 12:21 AM PST (08:21 UTC)
Expired
Dec 15, 2008, 5:15 AM PST
In force
5 hr
Issued by
NWS Los Angeles, CA
Area
Storm-based polygon
Flood severity
None

County Santa Barbara County, CA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS56 KLOX 150821
FFWLOX
CAC083-151015-
/O.NEW.KLOX.FF.W.0039.081215T0821Z-081215T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
1221 AM PST MON DEC 15 2008

THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE GAP BURN AREA IN SANTA BARBARA COUNTY IN SOUTHWESTERN CALIFORNIA

* UNTIL 215 AM PST

* AT 1205 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER THE GAP FIRE BURN AREA. AUTOMATED RAIN GAGES
  IN THE AREA HAVE REPORTED ONE HALF INCH OF RAIN IN ONE HALF HOUR
  BETWEEN 1135 PM AND 1205 AM...AND HEAVIER SHOWERS WERE APPROACHING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOCATIONS
  NEAR AND DOWNSTREAM THE GAP BURN AREA.

RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO FLASH FLOODING AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS.

LAT...LON 3453 11994 3454 11982 3445 11977 3445 11996
TIME...MOT...LOC 0817Z 180DEG 0KT 3448 11986

$$

BRUNO/MEIER

MORE INFORMATION FROM THE USGS ON DEBRIS FLOWS AND THEIR IMPACTS CAN
BE FOUND AT HTTP://LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE/
4 follow-up statements
000 
WGUS76 KLOX 150916
FFSLOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
116 AM PST MON DEC 15 2008

CAC083-151015-
/O.CON.KLOX.FF.W.0039.000000T0000Z-081215T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA BARBARA CA-
116 AM PST MON DEC 15 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM PST FOR THE
BURN AREAS OF CENTRAL SANTA BARBARA COUNTY...

AT 109 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE HEAVY RAIN OVER THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3453 11994 3454 11982 3445 11977 3445 11996
TIME...MOT...LOC 0914Z 180DEG 0KT 3448 11986

$$

HALL
000 
WGUS56 KLOX 151009
FFWLOX
CAC083-151115-
/O.EXT.KLOX.FF.W.0039.000000T0000Z-081215T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
209 AM PST MON DEC 15 2008

THE NATIONAL WEATHER SERVICE IN OXNARD HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE GAP FIRE BURN AREA IN SANTA BARBARA COUNTY IN SOUTHWESTERN 
  CALIFORNIA. 

* UNTIL 315 AM PST

* AT 200 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  CONTINUED HEAVY RAINFALL MOVING ACROSS THE GAP FIRE BURN 
  AREA. AUTOMATED RAIN GAGES IN THE AREA CONTINUE TO REPORT RAINFALL
  RATES OF ONE HALF INCH IN ONE HALF HOUR. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  LOCATIONS NEAR AND DOWNSTREAM THE GAP BURN AREA.

RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS.

LAT...LON 3453 11994 3454 11982 3445 11977 3445 11996
TIME...MOT...LOC 1003Z 180DEG 0KT 3448 11986

$$

RAT/KAPLAN

MORE INFORMATION FROM THE USGS ON DEBRIS FLOWS AND THEIR IMPACTS CAN 
BE FOUND AT HTTP://LANDSLIDES.USGS.GOV/RESEARCH/WILDFIRE/
000 
WGUS56 KLOX 151100
FFWLOX
CAC083-151315-
/O.EXT.KLOX.FF.W.0039.000000T0000Z-081215T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
300 AM PST MON DEC 15 2008

THE NATIONAL WEATHER SERVICE IN OXNARD HAS EXTENDED THE

* FLASH FLOOD WARNING FOR THE GAP FIRE BURN AREA IN SANTA BARBARA 
COUNTY IN SOUTHWESTERN CALIFORNIA. 

* UNTIL 515 AM PST

* AT 251 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  CONTINUED HEAVY RAINFALL MOVING ACROSS THE GAP FIRE BURN AREA.     
  AUTOMATED RAIN GAGES HAVE REPORTED THREE TENTHS OF AN INCH PER       
  HALF HOUR...EXCEEDING USGS THRESHOLDS.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  LOCATIONS NEAR AND DOWNSTREAM OF THE GAP FIRE BURN AREA. 

RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS.

LAT...LON 3453 11994 3454 11982 3445 11977 3445 11996
TIME...MOT...LOC 1056Z 180DEG 0KT 3448 11986

$$

KAPLAN/RAT
000 
WGUS76 KLOX 151212
FFSLOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
412 AM PST MON DEC 15 2008

CAC083-151315-
/O.CON.KLOX.FF.W.0039.000000T0000Z-081215T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA BARBARA CA-
412 AM PST MON DEC 15 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM PST FOR
FOR THE GAP FIRE BURN AREA IN SOUTHERN SANTA BARBARA COUNTY.

AT 405 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE MODERATE TO HEAVY SHOWERS MOVING EAST TOWARDS THE GAP
FIRE BURN AREA. HOURLY RAINFALL RATES IN EXCESS OF ONE HALF INCH
WILL BE POSSIBLE...WHICH WOULD EXCEED USGS THRESHOLDS. 

RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS.

LAT...LON 3453 11994 3454 11982 3445 11977 3445 11996

$$

RAT/KAPLAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Dec 14, 10:10 PM PST, 2 hours 11 minutes earlier.

Area forecast discussion, Dec 14, 10:10 PM PST, 2 hours 11 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1010 PM PST SUN DEC 14 2008

...UPDATED AVIATION SECTION...

.SHORT TERM...
120KT JET JUST ABOUT TO SLAM INTO THE CENTRAL COAST. VANDENBERG AFB
88D SHOWS WIDESPREAD LIGHT TO MODERATE RAIN OVERSPREADING THE
CENTRAL COAST. THE 00Z NAM HAS A FAIRLY GOOD HANDLE ON THIS IT IS
PERHAPS 2 HOURS TOO SLOW WITH RAIN BUT THAT IS NOT A REAL PROBLEM.
RADAR IS SHOWING SOME LOW LEVEL LIGHT PRECIP FORMING AHEAD OF THE
RADAR SO MANY AREAS SOUTH OF POINT CONCEPTION MAY SEE SOME LIGHT
SHOWERS EVEN BEFORE THE MAIN RAIN BAND SHOWS UP.

THE JET ENERGY WILL MAKE THIS AN INTERESTING NIGHT. THE MAIN RAIN
BAND SHOULD MOVE FAIRLY QUICKLY BUT IT WILL BE ENERGIZED BY THE JET
AND WILL LIKELY PRODUCE A 3 TO 4 HOUR BURST OF MODERATE TO HEAVY
RAIN THAT WILL CONTAIN RAINFALL INTENSITIES HIGH ENOUGH TO CAUSE
FLASH FLOODS IN THE RECENT BURN AREAS. LOW LEVEL WINDS WILL ALSO
INCREASE TO ADVISORY LEVELS ACROSS THE VLYS AND COASTAL SECTION WILL
NEED TO BE WATCHED AS NEAR ADVISORY LEVEL WINDS ARE LIKELY. AT 12Z A
50 KT 850MB JET MOVES PERPENDICULAR TO THE RANGES SOUTH OF THE
ANTELOPE VLY THIS WILL LIKELY CAUSE A STANDING WAVE TO FORM IN THE
FOOTHILLS OR VLY FLOOR WITH 60 MPH GUSTS LIKELY. JET DYNAMICS ARE
FAVORABLE FOR TSTM DEVELOPMENT AND ALL AREAS SOUTH OF POINT
CONCEPTION HAVE A SLIGHT CHC OF THUNDER.

PWS ARE .8 OF AN INCH THROUGH THE EVENT AND BY SUNRISE A 1 PW
MAXIMUM NOSES INTO L.A. COUNTY. THE NAM SUGGESTS THE LONGEST
DURATION RAINFALL WILL OCCUR IN L.A. COUNTY AS THE WEST JETS RUN
PERPENDICULAR TO L.A. AND THEN SLOWLY SAGS SOUTHWARD.

BY SUNRISE THE RAIN WILL TAPER TO SHOWERS OVER THE CENTRAL COAST AND
THEN TAPER TO SHOWERS SOON AFTER THAT IN SOUTHERN SBA COUNTY. THE
STEADY RAIN WILL END OVER VTA BY MID MORNING AND THEN EARLY
AFTERNOON FOR L.A. COUNTY. RAINFALL TOTALS LOOK ON TRACK RAINFALL
AMOUNTS THROUGH MONDAY ARE GENERALLY EXPECTED TO RANGE BETWEEN
.75 AND 1.50 INCHES FOR COASTAL AND VALLEY AREAS...WITH 1.50 TO 3.00
INCHES ACROSS MOST FOOTHILL AND MOUNTAIN LOCATIONS (BELOW THE SNOW
LINE).

WITH THE LOW LEVEL SOUTH TO SOUTHWEST FLOW...SNOW LEVELS ARE
EXPECTED TO RISE TO AROUND 4500 FEET TONIGHT ACROSS MOST AREAS.
HOWEVER...THERE COULD STILL BE SOME COLD AIR TRAPPED ACROSS INTERIOR
SLOPES AND THE FOOTHILLS OF THE ANTELOPE VALLEY...SO HAVE KEPT
MENTION OF LOCAL SNOW LEVELS DOWN TO 3500 FEET IN THESE AREAS. THIS
SYSTEM CERTAINLY HAS THE STRONG LIKELIHOOD TO BRING THE FIRST
SIGNIFICANT SNOWFALL TO OUR LOCAL MOUNTAINS. AREAS ABOVE 5000 FEET
ARE EXPECTED TO RECEIVE BETWEEN 6 AND 12 INCHES ACROSS THE SBA
COUNTY MOUNTAINS...WHILE THE LA/VTU COUNTY MOUNTAINS CAN GENERALLY
EXPECT BETWEEN 12 AND 18 INCHES. HIGHER RESORTS IN THE EASTERN SAN
GABRIELS CAN EXPECT LOCAL AMOUNTS UP TO 24 INCHES OF NEW SNOW. WITH
THE STRONG LIKELIHOOD OF HEAVY SNOWFALL AND STRONG WINDS GUSTING TO
OVER 60 MPH AT TIMES...A WINTER STORM WARNING IS IN EFFECT FOR THE
MOUNTAINS TONIGHT INTO MONDAY.

...FROM PREVIOUS DISCUSSION...

COLD UPPER LEVEL TROUGH OF LOW PRESSURE WILL REMAIN ACROSS CALIFORNIA
TUESDAY INTO WEDNESDAY...WITH A CONTINUED THREAT OF SHOWERS. AT THIS
TIME...THIS SYSTEM WILL BE TAKING A MOSTLY OVER-LAND TRAJECTORY SO
MOISTURE WILL BE LIMITED. HOWEVER...THE PRESENCE OF CYCLONIC FLOW
AND COLD AIR ALOFT WARRANTS POPS IN THE 20 TO 40 PERCENT RANGE
DURING THE PERIOD...WITH ANY RAINFALL AMOUNTS BEING VARIABLE IN
NATURE. THE MAIN FOCUS DURING THIS TIME WILL BE ANOTHER RESURGENCE
OF COLDER AIR WITH LOWERING SNOW LEVELS. THE COLDEST AIR IS EXPECTED
TO ARRIVE LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. DURING THIS
TIME...SNOW LEVELS ARE EXPECTED TO RANGE BETWEEN 2000 AND 3000
FEET...WITH THE POTENTIAL FOR LOCAL SNOW LEVELS DOWN TO 1500 FEET
ACROSS INTERIOR SECTIONS OF THE FORECAST AREA. THESE TYPES OF LOW
SNOW LEVELS COULD BRING SNOW SHOWERS TO UNUSUAL PLACES SUCH AS THE
ANTELOPE VALLEY...CUYAMA VALLEY...INTERIOR SLO COUNTY
VALLEYS...SANTA CLARITA VALLEY...AND POSSIBLY FOOTHILL LOCATIONS OF
THE LA/VTU COUNTY VALLEYS. THE MAIN QUESTION MARK AT THIS POINT WILL
BE AVAILABLE MOISTURE. IF THE SYSTEM TURNS DRIER...THEN WE WILL HAVE
TO BE CONCERNED WITH THE POTENTIAL FOR FROST AND EVEN HARD FREEZE
CONDITIONS ACROSS INTERIOR SECTIONS.

.LONG TERM...

THE ATMOSPHERE GENERALLY DRIES AND STABILIZES DURING THE EXTENDED
PERIOD. HOWEVER...THERE ARE A COUPLE OF WEAK WEATHER SYSTEMS THAT
MOVE INTO NORTHERN AND CENTRAL CALIFORNIA FRIDAY AND AGAIN LATE
SUNDAY...WHICH WILL BRING A SLIGHT CHANCE OF RAIN TO SLO COUNTY EACH
DAY. OTHERWISE LOOK FOR TEMPERATURES TO SLOWLY MODIFY THROUGH THE
WEEKEND.

&&

.AVIATION...14/0610Z...

MVFR CONDITIONS IFR CEILINGS WILL CONTINUE TO DEVELOP OVER THE AREA.
LOW CONFIDENCE EXISTS WITH PACKAGE PAST 09Z NORTH OF POINT
CONCEPTION...AND PAST 13Z OVER LOS ANGELES COUNTY TERMINALS. VFR
CONDITIONS COULD DEVELOP AS EARLY 09Z TONIGHT OR SOME AREAS...OR AS
LATE AS 20Z ON MONDAY. SOUTH OF POINT CONCEPTION...MVFR CONDITIONS
WILL LIKELY PERSIST THROUGH MOST OF THE PERIOD.

KLAX...VFR CONDITIONS WILL DETERIORATE TO MVFR AFTER 09Z
TONIGHT...OR AS EARLY AS 0730Z. IFR CONDITIONS HAVE A 30 PERCENT
CHANCE OF DEVELOPING BETWEEN 09Z AND 13Z. MVFR CONDITIONS WILL
LIKELY PERSIST THROUGHOUT THE PERIOD...BUT VFR CONDITIONS COULD
DEVELOP AS SOON AS 13Z MONDAY. EAST TO SOUTHEAST WINDS GREATER THAN
10 KNOTS WILL DEVELOP AFTER 09Z TONIGHT AND PERSIST THROUGH 11Z...OR
13Z AT THE LATEST.

KBUR...VFR CONDITIONS WILL PERSIST THROUGH AT LEAST 0730Z...OR 09Z
TONIGHT...THEN MVFR CONDITIONS WILL DEVELOP. THERE IS A 30 PERCENT
CHANCE OF IFR CONDITIONS DEVELOPING BETWEEN 09Z AND 13Z MONDAY. MVFR
CONDITIONS COULD DEVELOP AS SOON AS 14Z MONDAY AFTERNOON...BUT
CONDITIONS LIKELY REMAIN MVFR THROUGHOUT THE PERIOD.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING (SEE LAXWSWLOX).
FLASH FLOOD WATCH (SEE LAXFFALOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).

&&

PUBLIC...GOMBERG/ASR
AVIATION...HALL

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 14, 5:45 PM PST, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
545 PM PST SUN DEC 14 2008

CAZ034>041-044>046-051>054-059-087-088-547-548-151400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
545 PM PST SUN DEC 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

A POWERFUL WINTER STORM WILL IMPACT SOUTHERN CALIFORNIA THIS EVENING
AND TONIGHT. HEAVY RAIN AND SNOW WILL COMBINE WITH STRONG WINDS TO
CREATE VERY HAZARDOUS CONDITIONS FOR PERSONS DRIVING OR OUTDOORS IN
THE MOUNTAINS. THE STORM WILL BRING FLASH FLOODING HAZARDS TO ALL
RECENTLY BURNED AREAS. STRONG WINDS WITH THE STORM WILL PRODUCE
DANGEROUS GUSTS TO 70 MPH IN THE ANTELOPE VALLEY AS WELL AS
HAZARDOUS WIND GUSTS TO 45 MPH ACROSS THE COASTS AND VALLEYS.
MARINERS WILL FACE HAZARDS ACROSS THE WATERS WITH STRONG SMALL CRAFT
WINDS AND A HAZARDOUS SWELL. BEACHGOERS WILL FACE A NEARSHORE HAZARD
OF RIP CURRENTS.

* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

THE WINTER STORM WILL CONTINUE TO IMPACT SOUTHERN CALIFORNIA THROUGH
MONDAY AFTERNOON. HEAVY RAIN AND SNOW WILL COMBINE WITH STRONG WINDS
TO CREATE VERY HAZARDOUS CONDITIONS FOR PERSONS DRIVING OR OUTDOORS
IN THE MOUNTAINS. THE STORM WILL BRING FLASH FLOODING HAZARDS TO ALL
RECENTLY BURNED AREAS. STRONG WINDS WITH THE STORM WILL PRODUCE
DANGEROUS GUSTS TO 70 MPH IN THE ANTELOPE VALLEY AS WELL AS
HAZARDOUS WIND GUSTS TO 45 MPH ACROSS THE COASTS AND VALLEYS OF
VENTURA AND LOS ANGELES COUNTIES. MARINERS WILL FACE HAZARDS ACROSS THE
WATERS WITH STRONG SMALL CRAFT WINDS AND A HAZARDOUS SWELL.
BEACHGOERS WILL FACE A NEARSHORE HAZARD OF RIP CURRENTS. ANOTHER
STORM IS POSSIBLE TUESDAY NIGHT AND WEDNESDAY.

* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 12:29 AM PSTAreal Flood AdvisoryLOXSanta Barbara116 min
Dec 15, 12:48 AM PSTAreal Flood AdvisoryLOX9 hr
Dec 15, 1:13 AM PSTSpecial Marine WarningLOX32 min
Dec 15, 1:20 AM PSTTornado WarningLOXSan Luis Obispo, Santa Barbara55 min
Dec 15, 1:55 AM PSTFlash Flood WarningLOXSanta Barbara5 hr
Dec 15, 2:07 AM PSTAreal Flood AdvisoryLOXLos Angeles10 hr
Dec 15, 2:35 AM PSTAreal Flood AdvisoryLOXSanta Barbara6 hr
Dec 15, 2:42 AM PSTSpecial Marine WarningLOX2 hr
Dec 15, 2:55 AM PSTSmall Craft AdvisoryLOX12 hr
Dec 15, 3:20 AM PSTFlash Flood WarningLOXLos Angeles, Ventura3 hr
Dec 15, 4:36 AM PSTSpecial Marine WarningLOX114 min
Dec 15, 5:13 AM PSTFlash Flood WarningLOXSanta Barbara2 hr
Dec 15, 6:15 AM PSTFlash Flood WarningLOXLos Angeles, Ventura3 hr
Dec 15, 6:25 AM PSTFlash Flood WarningLOXLos Angeles6 hr
Dec 15, 7:03 AM PSTFlash Flood WarningLOXSanta Barbara117 min
Dec 15, 8:29 AM PSTAreal Flood AdvisoryLOXSanta Barbara82 min
Dec 15, 8:42 AM PSTWinter Weather AdvisoryLOX7 hr
Dec 15, 9:11 AM PSTGale WarningLOX3 hr
Dec 15, 9:14 AM PSTFlash Flood WarningLOXLos Angeles, Ventura2 hr

Nearby

Flash Flood Warnings in California, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.